Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 15, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 28, 2020, 4:06 PM CDT for 6 counties in Kansas. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2020, 4:06 PM CDT (21:06 UTC)
- Expired
- Apr 28, 2020, 5:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Montgomery County, KS, Wilson County, KS
The radar
The Wichita radar (KICT), 112 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 4:13 PM CDT | HAIL 1 | Grenola, KS | MOSTLY DIME TO PENNY SIZE HAIL, WITH OCCASIONAL QUARTERS. |
| Apr 28, 4:36 PM CDT | HAIL 1 | Sedan, KS | JUST NORTHEAST OF TOWN. |
| Apr 28, 4:46 PM CDT | TSTM WND GST 50 | 2 N Havana, KS | . |
| Apr 28, 4:46 PM CDT | TSTM WND GST 50 | 2 N Havana, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 3:18 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 28, 3:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -553 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
233
WUUS53 KICT 282106
SVRICT
KSC019-035-049-073-125-205-282200-
/O.NEW.KICT.SV.W.0015.200428T2106Z-200428T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
406 PM CDT Tue Apr 28 2020
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Elk County in southeastern Kansas...
Wilson County in southeastern Kansas...
Southeastern Cowley County in south central Kansas...
Western Montgomery County in southeastern Kansas...
Chautauqua County in southeastern Kansas...
Southeastern Greenwood County in southeastern Kansas...
* Until 500 PM CDT.
* At 406 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Toronto to near Moline to 9
miles northwest of Hardy, moving east-southeast at 30 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Independence, Neodesha, Fredonia, Sedan, Howard, Cedar Vale,
Altoona, Moline, Longton, Elk City, Dexter, Buffalo, Grenola, Fall
River, Peru, Chautauqua, Elk Falls, Havana, Elgin and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3722 9694 3739 9646 3773 9605 3773 9553
3755 9553 3724 9573 3700 9596 3700 9700
TIME...MOT...LOC 2106Z 276DEG 27KT 3771 9600 3731 9629 3710 9687
HAIL...1.25IN
WIND...70MPH
$$
DARMOFAL3 follow-up statements
389
WWUS53 KICT 282114
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
414 PM CDT Tue Apr 28 2020
KSC019-035-049-073-125-205-282200-
/O.CON.KICT.SV.W.0015.000000T0000Z-200428T2200Z/
Elk KS-Wilson KS-Cowley KS-Montgomery KS-Chautauqua KS-Greenwood KS-
414 PM CDT Tue Apr 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR ELK...WILSON...SOUTHEASTERN COWLEY...WESTERN MONTGOMERY...
CHAUTAUQUA AND SOUTHEASTERN GREENWOOD COUNTIES...
At 413 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Fall River to near Elk Falls to 8
miles north of Hardy, moving east-southeast at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Independence, Neodesha, Fredonia, Sedan, Howard, Cedar Vale, Altoona,
Moline, Longton, Elk City, Dexter, Buffalo, Grenola, Fall River,
Peru, Chautauqua, Elk Falls, Havana, Elgin and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3722 9694 3739 9646 3773 9605 3773 9553
3755 9553 3724 9573 3700 9596 3700 9700
TIME...MOT...LOC 2113Z 272DEG 32KT 3767 9593 3731 9622 3709 9685
HAIL...1.50IN
WIND...70MPH
$$
DARMOFAL174
WWUS53 KICT 282117
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
417 PM CDT Tue Apr 28 2020
KSC019-035-049-073-125-205-282200-
/O.CON.KICT.SV.W.0015.000000T0000Z-200428T2200Z/
Elk KS-Wilson KS-Cowley KS-Montgomery KS-Chautauqua KS-Greenwood KS-
417 PM CDT Tue Apr 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR ELK...WILSON...SOUTHEASTERN COWLEY...WESTERN MONTGOMERY...
CHAUTAUQUA AND SOUTHEASTERN GREENWOOD COUNTIES...
At 416 PM CDT, severe thunderstorms were located along a line
extending from 9 miles west of Buffalo to near Elk Falls to 7 miles
southwest of Dexter, moving east at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Independence, Neodesha, Fredonia, Sedan, Howard, Cedar Vale, Altoona,
Moline, Longton, Elk City, Dexter, Buffalo, Grenola, Fall River,
Peru, Chautauqua, Elk Falls, Havana, Elgin and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3722 9694 3739 9646 3773 9605 3773 9553
3755 9553 3724 9573 3700 9596 3700 9700
TIME...MOT...LOC 2116Z 272DEG 32KT 3767 9588 3731 9617 3709 9681
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
DARMOFAL865
WWUS53 KICT 282127
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
427 PM CDT Tue Apr 28 2020
KSC035-073-282136-
/O.CAN.KICT.SV.W.0015.000000T0000Z-200428T2200Z/
Cowley KS-Greenwood KS-
427 PM CDT Tue Apr 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COWLEY AND
SOUTHEASTERN GREENWOOD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southeastern Kansas.
LAT...LON 3736 9652 3761 9597 3760 9596 3773 9595
3773 9553 3755 9553 3724 9573 3700 9596
3700 9653
TIME...MOT...LOC 2126Z 275DEG 30KT 3766 9581 3730 9608 3708 9653
$$
KSC019-049-125-205-282200-
/O.CON.KICT.SV.W.0015.000000T0000Z-200428T2200Z/
Elk KS-Wilson KS-Montgomery KS-Chautauqua KS-
427 PM CDT Tue Apr 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR ELK...WILSON...WESTERN MONTGOMERY AND CHAUTAUQUA COUNTIES...
At 426 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Buffalo to 5 miles south of
Longton to near Cedar Vale, moving east-southeast at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Independence, Neodesha, Fredonia, Sedan, Howard, Cedar Vale, Altoona,
Moline, Longton, Elk City, Buffalo, Grenola, Peru, Chautauqua, Elk
Falls, Havana, Elgin, Bolton, Sycamore and Niotaze.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3736 9652 3761 9597 3760 9596 3773 9595
3773 9553 3755 9553 3724 9573 3700 9596
3700 9653
TIME...MOT...LOC 2126Z 275DEG 30KT 3766 9581 3730 9608 3708 9653
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:48 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 28, 2:48 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Wichita KS 248 PM CDT Tue Apr 28 2020 .SHORT TERM...(This evening through Friday night) Issued at 243 PM CDT Tue Apr 28 2020 Early this afternoon, a cold front currently stretches across south central Kansas, roughly from near Kingman, through the Wichita metro, and into northeast Kansas as of 18z. Behind this boundary, a few elevated showers with embedded thunder have developed across central Kansas and have been slowly working southward. Though some small hail and gusty winds will be possible with this activity, the main concern for the rest of the day will be further south. As the afternoon progresses, the focus will shift to south central and southeast Kansas as the front pushes southeast. Ahead of the front in southeast Kansas, a pool of enhanced moisture (dewpoints in the mid to upper 60s) has been nudging north into southern Kansas, and instability has been on the rise. MUCAPE has increased significantly in southeast Kansas and this will continue to increase over the next few hours (potentially in excess of 3000 J/kg). As of 19z, much of south central Kansas remains capped, but latest short term guidance continues to suggest that capping will erode enough to support convection within the next couple of hours and storms should begin by around 21z. As low-level convergence increases amidst impressive mid- level lapse rates of 8+ C/km, abrupt convective initiation can be expected shortly. Still thinking initiation will likely occur roughly in the vicinity of the Kansas Turnpike near or just east of the Wichita metro area. With the initial development, deep layer shear vectors will be oriented off the initiating boundary. Cloud layer mean wind will have a sufficient orthogonal orientation to the boundary as well, especially further south near the Kansas/Oklahoma border. Therefore, a few discrete cells may be possible initially before quickly becoming more of a cluster but with potentially separated updrafts before finally lining out later in the afternoon as it pushes into Oklahoma. With a wide buoyant sector, residence time within the zone of surface-based effective inflow layer air will be maximized, and with ample instability, shear, and lapse rates, severe storms appear likely. In initial development, a large hail threat (up to tennis ball size, perhaps) looks most likely. There will also be a window of opportunity for a brief tornado threat if storms become rooted along the boundary, given the modest low- level lapse rates and large CAPE. Helicity is rather marginal and LCL heights may be a little high, and while the threat for tornadoes is lower, it is not zero in any initial development along the boundary within some sort of localized vorticity maxima. Certainly the greater threat will lie south of the Oklahoma border, but cannot be ruled out as far north as Chautauqua/Montgomery/Labette counties. As storms quickly begin to form clusters and then line out, the main threat will transition to more of a damaging wind threat in far southeast Kansas. Agree with the previous forecast that winds within the 60-70mph range are possible within the upscale development in far southeast Kansas. Storms should exit southeast Kansas by around 00z this evening. A second line of convection may move across northeast Kansas along the fringes of the forecast area this evening. Although thunderstorms are unlikely, any showers may contain some brief gusty winds. Heading into tomorrow, drier air will be ushered into the region with gusty north post-frontal winds. Temperatures will be cooler than the previous days but will gradually warm throughout the rest of the week. Winds switch back around to blow out of the south as ridging builds into the region from the west. By Friday and Saturday, temperatures may reach into the upper 80s to low 90s. .LONG TERM...(Saturday through Tuesday) Issued at 243 PM CDT Tue Apr 28 2020 Another shortwave will move through the region on Saturday night. Agree with the previous discussion that PoPs may be over-done on Saturday evening, with precipitation more likely after midnight or so. The GFS is coming around to agree more with the ECMWF for storm chances on Sunday, with precip and the front well to the east of the region on Sunday. Therefore, if the current trends hold Sunday could end up being dry, and suspect that the current forecast is over-done precipitation wise. Did go ahead and trend PoPs down during Sunday evening and the overnight period from the initial model blend. However, given the uncertainty this far out, will continue to monitor over the next several days as the details become more clear. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1238 PM CDT Tue Apr 28 2020 A strong cold front, currently located across central KS, near KHUT, will continue to push southeast this afternoon, reaching KICT by around 19-20z with a wind shift to the NW. As the front pushes south, expect TSRA to develop along or just east of the KS Turnpike. So will go with a VCTS for KICT initially from 18-21z and eventually for KCNU. Could see some higher end TSRA for KCNU later this afternoon, so will go with tempo group with MVFR vsbys, variable gusty winds of 25 to 45 kts with +TSRA. As the front pushes south by this evening, expect gusty NW winds on the backside of the front, with VFR conditions for most locations. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 53 72 46 78 / 10 0 0 0 Hutchinson 51 72 44 79 / 10 0 0 0 Newton 51 71 45 77 / 10 0 0 0 ElDorado 51 70 45 78 / 20 0 0 0 Winfield-KWLD 52 71 46 78 / 10 0 0 0 Russell 48 74 42 81 / 20 0 0 0 Great Bend 48 74 42 81 / 20 0 0 0 Salina 51 71 44 79 / 20 0 0 0 McPherson 50 71 43 78 / 20 0 0 0 Coffeyville 51 69 46 75 / 50 0 0 0 Chanute 50 68 46 74 / 40 0 0 0 Iola 50 68 46 74 / 40 0 0 0 Parsons-KPPF 50 68 47 74 / 50 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...TAV LONG TERM...TAV AVIATION...Ketcham
Hazardous weather outlook, Apr 28, 3:50 PM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 350 PM CDT Tue Apr 28 2020 KSZ032-033-047>053-067>072-082-083-091>096-098>100-292100- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 350 PM CDT Tue Apr 28 2020 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Thunderstorms have formed in south central and southeast Kansas and will continue moving southeast through early evening. Some of these storms will be severe, especially east of the Kansas Turnpike in southeast Kansas. Both tennis ball sized hail and 60 to 70 mph winds are possible with discrete storms, however a transition to primarily damaging winds is likely as the storms congeal into a line. In far southeast Kansas, a brief tornado cannot be ruled out. For more details, see the Severe Thunderstorm and Tornado Watches that remain in effect. A second round of showers or thunderstorms later this evening may contain gusty winds, but widespread severe weather with that activity is unlikely. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periods of thunderstorms are forecast Saturday night through Monday. There remains some uncertainty with this system, so the details will become more clear in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible in southeast Kansas this afternoon. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Apr 28, 3:29 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Wichita KS 329 PM CDT Tue Apr 28 2020 KSZ052-053-069-282100- Butler KS-Marion KS-Chase KS- 329 PM CDT Tue Apr 28 2020 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northern Butler County in south central Kansas... Southeastern Marion County in central Kansas... Southwestern Chase County in east central Kansas... * Until 400 PM CDT. * At 327 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 6 miles southeast of Burns, or 15 miles north of El Dorado...moving east at 35 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Peabody, Whitewater, Potwin, Elbing, Burns, Cassoday, Matfield Green, Wonsevu and El Dorado Lake. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for south central Kansas. LAT...LON 3791 9715 3817 9715 3820 9652 3791 9653 TIME...MOT...LOC 2028Z 266DEG 32KT 3803 9678 KETCHAM
Local storm report, Apr 28, 3:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
330 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 2 NE ATLANTA 37.46N 96.74W
04/28/2020 E1.00 INCH COWLEY KS EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL REPORTED IN
ATLANTA.
&&
MARTINLocal storm report, Apr 28, 3:37 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
337 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 1 S ATLANTA 37.42N 96.77W
04/28/2020 E1.25 INCH COWLEY KS EMERGENCY MNGR
&&
MARTINLocal storm report, Apr 28, 3:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 5 NE WINFIELD 37.31N 96.89W
04/28/2020 E0.70 INCH COWLEY KS EMERGENCY MNGR
REPORTED 3 MILES EAST AND 2 MILES NORTH OF
WINFIELD.
&&
MARTINLocal storm report, Apr 28, 4:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
400 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 6 W BURDEN 37.30N 96.87W
04/28/2020 E1.00 INCH COWLEY KS EMERGENCY MNGR
UPDATE TO LSR SENT AT 355 PM FOR 3 MILES
EAST AND 2 MILES NORTH OF WINFIELD.
&&
MARTINLocal storm report, Apr 28, 4:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
404 PM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL HOWARD 37.47N 96.26W
04/28/2020 M0.25 INCH ELK KS LAW ENFORCEMENT
PEA HAIL FROM HOWARD TO GENOLA.
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 11:47 AM CDT | Special Weather Statement | ICT | Lincoln | 43 min |
| Apr 28, 1:20 PM CDT | Special Weather Statement | ICT | McPherson, Rice | 40 min |
| Apr 28, 1:53 PM CDT | Special Weather Statement | ICT | McPherson, Reno, Rice, Saline | 52 min |
| Apr 28, 3:07 PM CDT | Special Weather Statement | ICT | Greenwood | 23 min |
| Apr 28, 3:13 PM CDT | Special Weather Statement | ICT | Harvey | 32 min |
| Apr 28, 3:18 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 42 min |
| Apr 28, 3:25 PM CDT | Special Weather Statement | ICT | Cowley | 35 min |
| Apr 28, 3:28 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 47 min |
| Apr 28, 3:29 PM CDT | Special Weather Statement | ICT | Butler | 31 min |
| Apr 28, 3:48 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson | 27 min |
| Apr 28, 4:21 PM CDT | Tornado Warning | ICT | Chautauqua | 24 min |
| Apr 28, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Labette, Montgomery, Neosho, Wilson | 58 min |
| Apr 28, 5:17 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.